Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 595160, 12 pages
http://dx.doi.org/10.1155/2014/595160
Research Article

Classes of Int-Soft Filters in Residuated Lattices

1Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics Education, Dongguk University, Seoul 100-715, Republic of Korea
3Department of Mathematics Education, Hannam University, Daejeon 306-791, Republic of Korea

Received 12 July 2014; Accepted 13 August 2014; Published 27 August 2014

Academic Editor: Xiaolong Xin

Copyright © 2014 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Sun Shin Ahn, and Kyoung Ja Lee, “Classes of Int-Soft Filters in Residuated Lattices,” The Scientific World Journal, vol. 2014, Article ID 595160, 12 pages, 2014. https://doi.org/10.1155/2014/595160.